# SDR CA990209023

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Arm Rest
- Part number: 1005304427
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COPILOT SEAT IN FULL FORWARD POSITION, THE RIGHT HAND ARM REST BLOCKS THE CIRCUIT BREAKERS FROM TRIPPING.  ARM RESTS REMOVED AS A TEMPORARY MEASURE.  PROBLEM COMMON TO ALL OF SUBMITTER'S FLEET.
